MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC DREAMWEAR FULL FACE MASK

PHILIPS NORTH AMERICA LLC DREAMWEAR FULL FACE MASK
Model Number 1133376
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of an allegation from a user of the dreamwear full face mask with magnetic headgear was possibly causing his sound bridge implant to malfunction.The user is worried that the issue with the implant could be due to the magnets.The user also stated that the sound bridge is four inches away from the magnets.There was no patient harm or injury reported.No mask or headgear will be returning for investigation.The patient is getting a new mask with no magnets.This will be an initial-final report.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.
 
Additional Manufacturer Narrative
No product returned for investigation.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
FULL FACE MASK
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key15986351
Report Number2518422-2022-101929
Device Sequence Number17573820
Product Code BZD
UDI-Device Identifier00606959046283
UDI-Public00606959046283
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133376
Device Catalogue Number1133376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES90705
Patient Sequence Number1
Patient SexMale